MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED
Model Number KMCSUN
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Hematoma (1884)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the resident was transferred from bed to wheelchair using the passive floor lift and the arjo clip sling with the assistance of two caregivers.The lift was raised, pulled back into the bathroom, and the lift was turned to the left to align with the wheelchair.The resident was turned in the lift so that their head was facing the mast.During the transfer the resident slipped out of the sling and landed with her buttocks on the floor, followed by her head hitting the base of the lift.The resident sustained a large contusion to the left side of her head.Following the fall, the resident was assessed by an rpn and rn.The resident was transferred to a hospital for further assessment and all her scans were indicating no injury.
 
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.
 
Additional Manufacturer Narrative
It was reported that the resident was transferred from a bed to a wheelchair using a passive floor lift and an arjo clip sling (with serial number (b)(6) and model number maa2040m-m ), with the assistance of two caregivers.The lift was raised, moved into the bathroom, and turned to the left to align with the wheelchair.The resident was repositioned in the lift so that their head faced the mast.During the transfer, the resident slipped out of the sling and landed on the floor, first on their buttocks, followed by their head striking the base of the lift.The resident sustained a large contusion on the left side of their head.They were assessed by a nurse and transferred to a hospital for further examination the patient sustained hematoma to the head that required first aid measures only all ct scans and testing were negative for a serious injury.After the event the sling and lift were inspected by arjo technician.The functional inspection did not show any malfunction.The arjo representative visited the site at the customer's request to assess and confirm the correct sling size for the resident.It was verified that the resident is using the appropriate size, medium.The instruction for use (ifu) for passive clip slings (04.Sl.00) includes section 'applying the sling,' which provides step-by-step instructions and graphical illustrations on how to apply sling on patient¿s body.Additionally section "selecting sling size¿, describes how to select proper sling size to fit the patient¿s physique.The ifu indicates to measure the patient and then follow the chart to pick the correct size.The customer stated that the sling had correct size, but did not provide information how the sling was applied.No malfunction of the device or sling that could have caused the reported patient fall was identified.The arjo technician was unable to recreate the reported event.Based on the information provided, it is not possible to determine the cause of the patient's fall from the device.To sum up, the arjo sling was used during the resident transfer.The lift and sling system is designed to provide patient transfers.Since the resident slipped out of the device it is considered that the lift did not meet its performance specification.The complaint was decided to be reportable due to resident's slipping out of the sling.

Brand Name
MAXI MOVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21342118
Report Number9681684-2025-00010
Device Sequence Number7958805
Product Code FSA
UDI-Device Identifier05055982766951
UDI-Public(01)05055982766951(11)201211
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKMCSUN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight46 KG